MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (4); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (4); REAGENT RED BLOOD CELLS
Catalog Number 0066802
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 07/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 03aug2016 which performed as expected.
 
Event or Problem Description
On (b)(6) 2016, an (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (4) on a galileo neo instrument.

Brand Name
CAPTURE-R READY-SCREEN (4)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5857667
Report Number1034569-2016-00200
Device Sequence Number16257329
Product Code KSZ
UDI-Device Identifier10888234001409
UDI-Public10888234001409
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date09/06/2016
Device Catalogue Number0066802
Device Lot NumberK376
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2016
Initial Report FDA Received Date08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1